Wisconsin, 2011

High Wind in Wisconsin, May 9, 2011

May 9, 2011 · NWS DLH · 2 events in 2 counties and zones

As an area of rain and thunderstorms quickly dissipated on the morning of May 9th, a localized area of low pressure formed behind the precipitation. This rapid fluctuation in pressure, and local low pressure is referred to as a wake low.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

As an area of rain and thunderstorms quickly dissipated on the morning of May 9th, a localized area of low pressure formed behind the precipitation. This rapid fluctuation in pressure, and local low pressure is referred to as a wake low. The wake low caused strong wind gusts across much of northwest Wisconsin and western Lake Superior, and resulted in sporadic tree damage in many locations. A few spots of more significant damage were observed in Ashland and Iron Counties. Measured wind gusts by weather stations were generally between 40 and 50 mph. Some of the more notable gusts included a 48 mph gust at the Hayward Airport (Sawyer County), a 47 mph gust at Barnes (Bayfield County), a 50 mph gust at Phillips (Price County), and a 50 mph gust 2 miles northwest of Maple (Douglas County). The private weather station northwest of Maple also measured a pressure drop of 4 millibars (0.12 inches of mercury) in 30 minutes. The strong winds also affected western Lake Superior, and a ship approaching Two Harbors reported a 40 knot gust at 80 feet above sea level, with developing 2 foot waves.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at May 9, 11:41 AM CST, 4 minutes earlier.

Area forecast discussion, May 9, 11:41 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1241 PM CDT MON MAY 9 2011

.AVIATION...18Z TAFS.
AREAS OF MVFR CIGS...MIXED WITH LOW END VFR CIGS...AT THE
BEGINNING OF THE FORECAST CYCLE AS UPPER LEVEL VORT MAX DRIVES
WAKE SFC LOW ACROSS NW WI. TSRA HAVE EXITED THE TAF SITES.
SPORADIC SHRA AND GUSTY SFC WINDS WILL AFFECT ALL LOCATIONS UNTIL
AROUND 00Z/10 WHEN AFOREMENTIONED FEATURES LOOSEN THEIR GRIP. AS
THE SFC WIND GOES LIGHT AFTER 00Z...SOME FOG MAY FORM WITH SOME
IFR VSBYS AND MVFR CIGS. GRADUAL IMPROVEMENT TO VFR WILL OCCUR
AFTER 14Z EXCEPT AT KDLH WHERE EASTERLY FLOW OFF OF LS WILL KEEP
MVFR CIGS AND ISOLD SHRA AROUND.

&&

.PREV DISCUSSION... /ISSUED 931 AM CDT MON MAY 9 2011/

DISCUSSION...MCS RIDING SOUTHEAST ALONG 85/30H THICKNESS CHANNEL
IN SRN WISC ZONES. LATEST SPC MESOANALYSIS AND RUC13 50DBZ HEIGHT
FOR SVR HAIL SUGGEST THAT MAIN RESULT OF MCS WILL BE MDT
RAINFALL/LIGHTNING/SMALL HAIL/GUSTY WINDS. STRONGER GUSTS ON BACK
SIDE OF SYSTEM ASSOCIATED WITH WAKE LOW WILL BE TRANSLATING ACROSS
SRN WISC ZONES NEXT COUPLE OF HRS. NOW ISSUED TO ACCOUNT FOR
THE WIND POTENTIAL. HAVE UPDATED ZFP/GRIDS TO ADHERE CLOSER TO
LATEST OBS/RADAR. MAY HAVE ADDITIONAL UPDATES THROUGH THE DAY TO
MODIFY SKY/POPS GRIDS. MUCH COOLER BY LAKE WITH BRISK ONSHORE FLOW
IN RESPONSE TO LARGE SCALE SYNOPTIC PATTERN.

PREV DISCUSSION... /ISSUED 631 AM CDT MON MAY 9 2011/

AVIATION.../12Z TAF ISSUANCE/
A BAND OF SHOWERS AND THUNDERSTORMS WILL TRACK EASTWARD ACROSS THE
FORECAST AREA TODAY...WITH THE HEAVIEST PRECIPITATION EXPECTED
SOUTH OF US HWY 2. CIGS WILL LOWER THROUGHOUT THE DAY...BUT
PREVAILING CONDITIONS WILL REMAIN VFR...ALTHOUGH STRONGER
STORMS/SHOWERS HAVE MVFR CIGS. BY TONIGHT...THE NAM12 TIME/HEIGHT
PROFILES SHOW PREVAILING CIG HEIGHTS LOWERING EVEN FURTHER INTO
THE MVFR RANGE PRETTY MUCH ACROSS ALL OF THE CWA EVEN AS THE
PRECIPITATION ABATES. AREAS OF FOG WITH MVFR/IFR VSBYS COULD ALSO
FORM LATE TONIGHT...ESPECIALLY NEAR LAKE SUPERIOR.

PREV DISCUSSION... /ISSUED 349 AM CDT MON MAY 9 2011/

DISCUSSION...
SURFACE LOW OVER THE NORTHERN PLAINS AND A WARM FRONT EXTENDING
SOUTHEASTWARD FROM THE LOW WILL BE THE MAIN INFLUENCES ON THE
SHORT TERM PERIOD. ONGOING AREA OF SHOWERS AND THUNDERSTORMS OVER
WESTERN MINNESOTA INTO EASTERN NORTH DAKOTA LOOKS TO MOVE INTO THE
FORECAST AREA THIS MORNING. THUNDER THREAT GREATEST FOR THE
SOUTHERN HALF OF THE FORECAST AREA THIS MORNING. SHOWERS AND SOME
THUNDERSTORMS WILL MOVE THROUGH THE REST OF THE AREA FOR THE
AFTERNOON HOURS. QPF AMOUNTS WILL GENERALLY BE IN THE QUARTER TO
HALF IN RANGE BY TONIGHT. FOG FORMATION NEAR THE LAKE SUPERIOR
SHORE SHOULD BE PREVALENT LATER TODAY AND TONIGHT AS DEW POINTS
RISE.

PER DAY 2 SPC CONVECTIVE OUTLOOK...SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR THE SOUTHWESTERN THIRD OF THE FORECAST AREA ON
TUESDAY AS THE SURFACE LOW AND WARM FRONT APPROACH THE NORTHLAND.
EXPECT THUNDERSTORMS TO MOVE INTO FROM THE WEST EARLY TUESDAY EVENING.
HIGHS ON TUESDAY WILL BE IN THE 70S IN NORTHWESTERN WISCONSIN AND
THE SOUTHERN TIER MINNESOTA COUNTIES. AREAS OF FOG...SOME
DENSE...WILL BE ALONG THE WESTERN SHORE OF LAKE SUPERIOR.

EXTENDED...TUESDAY NIGHT THROUGH SUNDAY.
LATEST RUNS OF THE MEDIUM RANGE MODELS CONTINUE TO SHOW UNSETTLED
CONDITIONS FOR THE EXTENDED FORECAST PERIOD AS A FAIRLY STRONG PAIR
OF UPPER LEVEL TROUGHS SLOWLY PROPAGATE TOWARDS THE UPPER
MIDWEST. THE TROUGH IN THE NRN BRANCH OF THE JET STREAM WILL BECOME
STATIONARY OR EVEN RETROGRADE WWD OVER SCNTL CANADA AND THE NRN
PLAINS...WHILE THE TROUGH IN THE SRN JET IS EXPECTED TO LIFT NEWD
OVER THE MIDWEST AND SRN GREAT LAKES. THE MODELS SHOWS SEVERAL
SURGES OF MOISTURE/PRECIP AFFECTING THE UPPER MIDWEST INCLUDING THE
NORTHLAND TUESDAY NIGHT THROUGH FRIDAY. TEMPERATURES INITIALLY WILL
BE UNSEASONABLY WARM WITH HIGHS IN THE 60S AND 70S. HOWEVER A COLD
FRONT IS PROGGED TO TRACK ACROSS THE AREA WEDNESDAY NIGHT AND
THURSDAY...WHICH WILL BRING SOMEWHAT COOLER TEMPS TO THE FCST AREA
FOR FRIDAY AND THIS WEEKEND.

&&

.POINT TEMPS/POPS...
DLH  45  59  52  69 /  30  20  50  40
INL  47  65  52  73 /  30  40  50  20
BRD  53  71  56  74 /  30  40  30  20
HYR  53  70  55  75 /  40  30  50  50
ASX  48  64  54  73 /  30  20  50  50

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...CANNON
AVIATION...GSF
Hazardous weather outlook, May 9, 11:45 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1245 PM CDT MON MAY 9 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-101030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1245 PM CDT MON MAY 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY EAST AND SOUTHEAST WINDS ARE EXPECTED TO DEVELOP IN PARTS OF
THE NORTHLAND EARLY THIS AFTERNOON. THE MOST LIKELY AREAS WILL BE ACROSS
IRON AND PHILLIPS COUNTY WISCONSIN AND ALONG SOUTHERN LAKE COUNTY. THE
GUSTS MAY EXCEED 45 MPH AT SOME LOCATIONS...POSSIBLY CAUSING MINOR
TREE DAMAGE. THE WINDS MAY ALSO MAKE TRAVEL DIFFICULT FOR HIGH
PROFILE VEHICLES AT TIMES.

THE MISSISSIPPI RIVER IN AITKIN AND CROW WING COUNTIES REMAINS HIGH.
SOME RIVER FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT FOR THIS
AREA. PLEASE SEE THE LATEST FLOOD PRODUCTS FROM THE NATIONAL WEATHER
SERVICE FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY
ACROSS THE NORTHLAND. A FEW THUNDERSTORMS MAY BECOME SEVERE
TUESDAY EVENING ALONG AND WEST OF A BAUDETTE TO HINCKLEY LINE. THE
MAIN SEVERE THREAT WILL BE LARGE HAIL AND ISOLATED TORNADOES.
THERE IS ANOTHER CHANCE FOR A FEW SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON AND EVENING ALONG AND SOUTH OF A DANBURY TO PARK FALLS
LINE. THE MAIN SEVERE THREAT WILL BE LARGE HAIL.

ADDITIONAL RAINFALL DURING THE WEEK MAY AGGRAVATE FLOODING ALONG
THE MISSISSIPPI RIVER IN AITKIN AND CROW WING COUNTIES WHERE FLOOD
WARNINGS AND ADVISORIES WILL CONTINUE. PLEASE SEE THE LATEST
FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE FOR MORE
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT...BUT MAY BE NEEDED TUESDAY AND WEDNESDAY.

LSZ121-140>148-101030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1245 PM CDT MON MAY 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY EAST AND SOUTHEAST WINDS ARE EXPECTED TO DEVELOP ACROSS THE
LAKE THIS AFTERNOON. ISOLATED GUSTS MAY EXCEED 45 MPH THROUGH MID
AFTERNOON.

AREAS OF FOG MAY DEVELOP LATER THIS EVENING AS MOIST AIR CONTINUES
TO PUSH ACROSS THE COLD WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AREAS OF LOCALLY DENSE FOG MAY DEVELOP TUESDAY AND TUESDAY
NIGHT OVER THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR.

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR FROM TUESDAY THROUGH
WEDNESDAY EVENING.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 9, 10:00 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1100 AM CDT MON MAY 9 2011

WIZ001>004-007>009-091730-
DOUGLAS-BAYFIELD-ASHLAND-IRON-WASHBURN-SAWYER-PRICE-
INCLUDING THE CITIES OF...SUPERIOR...WASHBURN...ASHLAND...
HURLEY...SPOONER...HAYWARD...PHILLIPS
1100 AM CDT MON MAY 9 2011

...PERIOD OF GUSTY WINDS IN NORTHWEST WISCONSIN AS RAIN ENDS THIS
MORNING...

AS RAIN ENDS IN NORTHWEST WISCONSIN THIS MORNING FROM WEST TO
EAST...WINDS WILL BECOME QUITE GUSTY. THIS IS ASSOCIATED WITH
STRONG PRESSURE GRADIENT WINDS BEHIND A DECAYING AREA OF RAIN AND
THUNDERSTORMS.

THE GUSTS COULD POTENTIALLY BE AS HIGH AS 55 MPH IN SPOTS...AND
WILL BE FROM AN EASTERLY DIRECTION. AT 1056 AM...THE HAYWARD
AIRPORT RECORDED A GUST TO 48 MPH.

GUSTS THIS HIGH COULD POTENTIALLY BREAK SMALL BRANCHES OFF
TREES...BLOW DOWN A FEW DEAD TREES OR TREES WITH A SHALLOW ROOT
STRUCTURE...AND BLOW AROUND UNSECURED ITEMS OUTDOORS.

LAMERS
Local storm report, May 9, 10:23 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1123 AM CDT MON MAY 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     NON-TSTM WND GST SPOONER                 45.82N 91.89W
05/09/2011  E35.00 MPH       WASHBURN           WI   TRAINED SPOTTER

            ESTIMATED WIND GUSTS. SPOTTER REPORTED THAT SOME SMALL
            BRANCHES WERE BLOWN DOWN IN THE SPOONER AREA.

1056 AM     NON-TSTM WND GST 2 NE HAYWARD            46.03N 91.45W
05/09/2011  M48.00 MPH       SAWYER             WI   ASOS

            MEASURED AT THE HAYWARD AIRPORT. ASSOCIATED WITH A WAKE
            LOW - STRONG PRESSURE GRADIENT WINDS ON THE BACK SIDE OF
            AN AREA OF DECAYING RAIN AND THUNDERSTORMS.

&&

LAMERS
Local storm report, May 9, 10:33 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1133 AM CDT MON MAY 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     NON-TSTM WND GST 2 NW MAPLE              46.61N 91.75W
05/09/2011  M50 MPH          DOUGLAS            WI   PUBLIC

            PRESSURE DROP OF 4 MILLIBARS IN THE PRECEDING 30 MINUTES.
            MEASURED ON A PRIVATE WEATHER STATION.

&&

ASSOCIATED WITH A WAKE LOW - STRONG PRESSURE GRADIENT WINDS BEHIND A
DECAYING AREA OF THUNDERSTORMS AND RAIN.

LAMERS
Local storm report, May 9, 10:38 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1138 AM CDT MON MAY 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     NON-TSTM WND GST SPOONER                 45.82N 91.89W
05/09/2011  M40.00 MPH       WASHBURN           WI   MESONET

            MEASURED AT THE SCHOOL DISTRICT OF SPOONER.

&&

ASSOCIATED WITH A WAKE LOW - STRONG PRESSURE GRADIENT WINDS BEHIND A
DECAYING AREA OF THUNDERSTORMS AND RAIN.

LAMERS
Local storm report, May 9, 11:14 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1214 PM CDT MON MAY 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND GST     4 NNW UPPER EAU CLAIRE  46.36N 91.51W
05/09/2011  M47.00 MPH       BAYFIELD           WI   MESONET

            MEASURED AT THE BARNES RAWS.

1205 PM     NON-TSTM WND DMG GURNEY                  46.47N 90.51W
05/09/2011                   IRON               WI   PUBLIC

            LOCATION ESTIMATED. TREE DOWN ON A POWERLINE ALONG THE
            NORTHERN PORTION OF HIGHWAY 169. RELAYED BY SPOTTER.

1205 PM     NON-TSTM WND DMG 5 S HERBSTER            46.76N 91.26W
05/09/2011                   BAYFIELD           WI   TRAINED SPOTTER

            SOME SMALL BRANCHES BLOWING OFF TREES.

&&

ASSOCIATED WITH A WAKE LOW - STRONG PRESSURE GRADIENT WINDS BEHIND A
DECAYING AREA OF THUNDERSTORMS AND RAIN.

LAMERS
Special weather statement, May 9, 11:33 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1233 PM CDT MON MAY 9 2011

WIZ003-004-008-009-091845-
ASHLAND-IRON-PRICE-SAWYER-
1233 PM CDT MON MAY 9 2011

...PERIOD OF GUSTY WINDS IN NORTHWEST WISCONSIN AS RAIN ENDS THIS
MORNING...

AS RAIN CONTINUES TO END IN NORTHWEST WISCONSIN EARLY THIS AFTERNOON
FROM WEST TO EAST...WINDS WILL BECOME QUITE GUSTY. THIS IS
ASSOCIATED WITH STRONG PRESSURE GRADIENT WINDS BEHIND A DECAYING
AREA OF RAIN AND THUNDERSTORMS.

THE GUSTS COULD POTENTIALLY BE AS HIGH AS 55 MPH IN SPOTS...AND WILL
BE FROM AN EASTERLY DIRECTION. WE HAVE RECEIVED SEVERAL REPORTS OF
GUSTS AS HIGH AS 45 TO 50 MPH.

GUSTS THIS HIGH COULD POTENTIALLY BREAK SMALL BRANCHES OFF
TREES...BLOW DOWN A FEW DEAD TREES OR TREES WITH A SHALLOW ROOT
STRUCTURE...AND BLOW AROUND UNSECURED ITEMS OUTDOORS.

LAT...LON 4563 9070 4563 9110 4563 9111 4612 9077
      4654 9030 4652 9022 4635 9010 4632 8995
      4629 8991 4599 8991 4597 9003 4576 9003
      4550 9068

LAMERS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 high wind. Local standard time, as filed.

High Wind, Ashland

When
May 9, 11:45 AM CST
Where
Ashland forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
46.510, -90.720 (the zone’s center; the record gives no point)

Strong winds uprooted trees, blew down some tree limbs and tree branches, and brought down a few power lines. This sporadic damage was confirmed from spotter and public reports, as well as local newspaper articles. The strong winds uprooted large pine trees at the Mellen Union Cemetery, and the root structures overturned some grave stones. Amateur radio reported a satellite dish and a few shingles blown off a house around Mellen. Wind gusts at individual stations were measured at 43 mph in High Bridge, and 46 mph in Glidden. However, damage suggests that isolated areas probably received wind gusts up to 60 knots (69 mph).

High Wind, Iron

When
May 9, 12:00 PM CST
Where
Iron forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
46.317, -90.264 (the zone’s center; the record gives no point)

Trees and tree branches were blown down across Iron County. Around Saxon, the winds caused some minor roof damage and blew a few trees down on houses. Metal pieces of the roof of the old Saxon school building blew off, and one piece broke a window on a car. These reports were relayed by spotters and members of the public, as well as from local newspaper articles. Measured wind gusts in Iron County peaked at 46 mph at the Saxon Harbor marine observation. However, the damage suggests that localized pockets of wind gusts up to 60 knots (69 mph) occurred.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2011Every state in 2011This day in weather historyWarnings in Wisconsin, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319038, 319039.